# SDR DALA2019012100375

- Difficulty date: January 20, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 72,579 hours, 53,732 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT STA. 1474 LEFT SIDE FWD OF TAILCONE SLIDE HANDLE. REPAIRED PER SRM 53-01 FIG 2 SHEET 3. (LP5088564)
